# SDR VNAA202402290007

- Difficulty date: January 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: AV67021081013S15
- Condition: Excess Play
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER REMOVAL, FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION. (AYP).   HINGE FITTINGS # 2 AND # 3 WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 PAR.6.C. AND PER RIL #2103 REV. B.
